# SDR ASAA2015080312701

- Difficulty date: August 3, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 6,984 hours, 2,299 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  VERIFIED NR 2 PACK LIGHT ON RECALL BUT EXTINGUISHES ON RESET.  PERFORMED BITE TEST BOTH CONTROLLERS.  NR 2 CONTROLLER SHOWS "NR 2 SRADA EXIT" FAULT.  FAULT CLEARED AND DID NOT RETURN.  IAW FIM 21-62, TASK 801, 21-62 TASK 854.  OPS NORMAL.
